MENU ▼
Read by QxMD icon Read
search
OPEN IN READ APP

Acute coronary syndrome with elevation of ST associated with ergotamine abuse

Gabriel E PĂ©rez Baztarrica, Leonardo P Armijos Carrion, Juan H Abarca Real, William A Paredes Lima, Otto P Giler Saltos, Rafeal Porcile
Romanian Journal of Internal Medicine 2019 March 1, 57 (1): 69-71
30954974
There are few case reports of cases of carotid and aortic dissection related to the ergotamine abuse, but the cases that affect the coronary arteries is a very rare coronary. We present a patient of a 48-year-old female with an ST-segment elevation myocardial infarction attributable to chronic ergotamine use. The coronary angiography showed dissection of right coronary artery proximal.

Comments

You need to log in or sign up for an account to be able to comment.

No comments yet, be the first to post one!

Related Papers

Available on the App Store

Available on the Play Store
Remove bar
Read by QxMD icon Read
30954974
×

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"